| Model Number |
GL-885 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: b3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a gynecology procedure, while using the suture on the skin and oviduct, the thread of the three sutures were broken.The wound was cracked due to breakage during suturing.
Additional Manufacturer Narrative
D10 concomitant product: sl-5687, sl-5687 polysorb* 5-0 und 45cm p13 x36, (lot number: d4a3430fy) sl-5687, sl-5687 polysorb* 5-0 und 45cm p13 x36, (lot number: d3m2603fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a gynecology procedure, while using the suture on the skin and oviduct, the thread of the 42 sutures were broken.The wound was cracked due to breakage during suturing.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.A video was also provided.A visual inspection noted one foil pouch, one retainer, one needle, and many suture fragments in the image provided.The suture was observed to be broken into numerous suture fragments.The observed damage was consistent with suture degradation.No signs of damage aside from the opening tear on the foil pouch could be observed.On the video, two sealed sutures were removed from a display box.The sutures were placed under tension by hand, and the sutures broke.The damage was consistent with suture degradation.It was reported that the suture was broken.The reported issue was confirmed.The most likely cause was manufacturing related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.